# SDR GTIA2023050137144

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 20,305 hours, 8,903 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: 601888004201
- Condition: Damaged
- Location: Zone 900
- Part time: 20,305 hours, 8,903 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY WORK DECK DISBONDED. RAF 01 CREATED. SDR SUBMITTED-REMOVED AND REPLACED GALLEY WORK DECK PER EA 2533-2319
